1 doctor weighed in:

Can Bisoprolol cause nausea and vomiting?

1 doctor weighed in
Dr. Mark Rasak
Internal Medicine - Cardiology

In brief: Not commonly

Any medication can cause a varying array of side effects to any patient.
Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed.

In brief: Not commonly

Any medication can cause a varying array of side effects to any patient.
Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed.
Dr. Mark Rasak
Dr. Mark Rasak
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
26 years in practice
67M people helped
Continue
111,000 doctors available